Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 31, NWS Lake Charles, LA

April 27, 2015Jefferson County, Orange County, Texas; Calcasieu Parish, Cameron Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 27, 2015, 6:40 AM CDT for Jefferson County, Orange County, Texas; Calcasieu Parish, Cameron Parish, Louisiana. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2015, 6:40 AM CDT (11:40 UTC)
Expired
Apr 27, 2015, 7:30 AM CDT
In force
50 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Calcasieu Parish, LA, Cameron Parish, LA, Jefferson County, TX, Orange County, TX

The radar

The Lake Charles radar (KLCH), 51 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 7:08 AM CDTMARINE TSTM WIND 469 Nw Cameron, LAHACKBERRY RAWS REPORTED A WIND GUST OF 46 MPH WITH THE LINE OF STORMS BEFORE MOVING OVER CALCASIEU LAKE.
Apr 27, 7:13 AM CDTTSTM WND DMGHackberry, LAA ROUGHLY 12 INCH IN DIAMETER LIVE OAK BLOWN OVER IN HACKBERRY. PICURE RECEIVED THROUGH FACEBOOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 6:01 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2092 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2092 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WUUS54 KLCH 271140
SVRLCH
LAC019-023-TXC245-361-271230-
/O.NEW.KLCH.SV.W.0031.150427T1140Z-150427T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
640 AM CDT MON APR 27 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CALCASIEU PARISH IN SOUTHWESTERN LOUISIANA...
  NORTHWESTERN CAMERON PARISH IN SOUTHWESTERN LOUISIANA...
  ORANGE COUNTY IN SOUTHEASTERN TEXAS...
  NORTHEASTERN JEFFERSON COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 730 AM CDT

* AT 639 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL GARDENS...AND MOVING
  EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEAUMONT...LAKE CHARLES...PORT ARTHUR...ORANGE...NEDERLAND...
  GROVES...PORT NECHES...VIDOR...BRIDGE CITY...WEST ORANGE...
  VINTON...SABINE NATIONAL WILDLIFE...CENTRAL GARDENS...ROSE CITY...
  CARLYSS...ORANGEFIELD...PORT ACRES...SOUTHEAST TEXAS REGIONAL
  AIRPORT AND HACKBERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR SOUTHWESTERN
LOUISIANA AND SOUTHEASTERN TEXAS.

LAT...LON 3016 9415 3019 9329 2985 9335 2987 9335
      2988 9339 2986 9344 2984 9340 2985 9349
      2986 9378 2997 9376 2999 9379 2999 9380
      3000 9379 2998 9382 2999 9386 2997 9384
      2987 9392 2988 9416
TIME...MOT...LOC 1139Z 265DEG 36KT 3002 9400 

$$

TINGLER
1 follow-up statement
143 
WWUS54 KLCH 271212
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
712 AM CDT MON APR 27 2015

TXC245-361-271222-
/O.CAN.KLCH.SV.W.0031.000000T0000Z-150427T1230Z/
ORANGE TX-JEFFERSON TX-
712 AM CDT MON APR 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR ORANGE AND NORTHEASTERN
JEFFERSON COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2986 9378 2997 9376 2999 9379 3002 9374
      3007 9372 3006 9370 3009 9373 3011 9370
      3015 9370 3015 9365 3019 9329 3006 9331
      3004 9333 2986 9335 2987 9335 2988 9339
      2987 9344 2984 9340 2985 9349
TIME...MOT...LOC 1212Z 265DEG 36KT 3005 9362 

$$

LAC019-023-271230-
/O.CON.KLCH.SV.W.0031.000000T0000Z-150427T1230Z/
CALCASIEU LA-CAMERON LA-
712 AM CDT MON APR 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR SOUTHWESTERN CALCASIEU AND NORTHWESTERN CAMERON PARISHES...

AT 712 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 8 MILES EAST OF WEST ORANGE...MOVING EAST
AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SABINE NATIONAL WILDLIFE...CARLYSS AND HACKBERRY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR SOUTHWESTERN
LOUISIANA AND SOUTHEASTERN TEXAS.

LAT...LON 2986 9378 2997 9376 2999 9379 3002 9374
      3007 9372 3006 9370 3009 9373 3011 9370
      3015 9370 3015 9365 3019 9329 3006 9331
      3004 9333 2986 9335 2987 9335 2988 9339
      2987 9344 2984 9340 2985 9349
TIME...MOT...LOC 1212Z 265DEG 36KT 3005 9362 

$$

TINGLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:49 AM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Apr 27, 4:49 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
449 AM CDT MON APR 27 2015

.DISCUSSION...
QUASI-LINEAR BAND OF THUNDERSTORMS CURRENTLY SWEEPING EASTWARD
THROUGH EASTERN TEXAS EARLY THIS MORNING. ISOLATED SHOWER ACTIVITY
HAS ALSO RECENTLY BEGUN TO SPROUT DOWNSTREAM OF THIS QLCS WITHIN
REGION OF BROAD WAA/ISENTROPIC ASCENT.

QLCS IS PROGGED TO CONTINUE EASTWARD...WITH TSTMS POSING A RISK OF
ALL MODES OF SEVERE WEATHER...ALONG WITH INTENSE RAINFALL RATES
GIVEN MODEL FCST PWATS OF 2+ INCHES. WITH THE ENTIRE FCST AREA
LOOKING TO BE INVOLVED IN AT LEAST THIS INITIAL ROUND OF
TSTMS...EXPANDED THE INHERITED FFA ACCORDINGLY. PENDING THE
EVOLUTION OF THIS INITIAL ROUND OF CONVECTION...A SECOND ROUND
APPEARS LIKELY TO DEVELOP LATER THIS AFTERNOON OR EVENING. OPTED
TO HOLD OF EXTENDING THE WATCH IN TIME AND ALLOW THE DAY CREW TO
FURTHER EVALUATE.

UPPER LOW CURRENTLY NEAR THE TX PANHANDLE EXPECTED TO CONTINUE
SLOWLY EASTWARD...ACCELERATING TWD THE MID MS RIVER VALLEY ON
TUE AS A COOL FRONT PUSHES THROUGH THE AREA. WRAP AROUND MSTR
WILL KEEP A SMALL CHANCE OF SHOWERS IN THE FCST...BUT ALL RAINS
ARE EXPECTED TO END BY WED AS MUCH DRIER AIR SPILLS INTO THE
REGION.

DRY AND MILD WEATHER IS EXPECTED WED AND THU...WITH A GRADUAL WARM
UP FOR THE END OF THE WEEK AND INTO THE WEEKEND AS WEAK RIDGING
BUILDS IN FROM THE WEST.

13

&&

.MARINE...
MODERATE EASTERLY FLOW IS EXPECTED TO PERSIST TODAY AS HIGH
PRESSURE REMAINS EAST OF THE REGION. THE CHANCE FOR SHOWERS OR
THUNDERSTORMS WILL INCREASE TODAY AS A STRONG DISTURBANCE ALOFT
MOVES ACROSS THE SOUTHERN PLAINS...AND SOME OF THE STORMS
ASSOCIATED WITH THIS DISTURBANCE COULD PRODUCE GUSTY WINDS AND
DANGEROUS CLOUD TO WATER LIGHTNING. A SURFACE LOW WILL DEVELOP
OVER TEXAS AND MOVE ACROSS THE REGION TONIGHT...DRAGGING A COLD
FRONT THROUGH THE COASTAL WATERS. THIS WILL BRING AN END TO RAIN
CHANCES...AND RESULT IN A MODERATE TO STRONG NORTHERLY FLOW
TUESDAY AND WEDNESDAY.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  75  60  66  50 /  80  90  30  10
LCH  80  66  72  53 /  80  60  20  10
LFT  80  67  73  53 /  80  70  20  10
BPT  80  66  72  52 /  90  50  20  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THIS
     EVENING FOR LAZ027>033-041>045-052>055-073-074.

TX...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THIS
     EVENING FOR TXZ180-201-215-216-259>262.

GM...SMALL CRAFT EXERCISE CAUTION FROM NOON CDT TODAY THROUGH THIS
     AFTERNOON FOR GMZ450-452-455-470-472-475.

&&
Hazardous weather outlook, Apr 27, 6:02 AM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
602 AM CDT MON APR 27 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
281115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
602 AM CDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE
PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING
WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. ON ITS PRESENT SPEED...THE LEADING EDGE OF THIS
LINE WILL REACH THE SABINE RIVER AROUND 630 AM...THE LAKE CHARLES
AREA BY 700 AM...ALEXANDRIA BY 730 AM...AND THE LAFAYETTE AREA BY
8 AM.

IN ADDITION TO THE RISK OF SEVERE WEATHER...LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL
7 PM FOR THE ENTIRE AREA.

ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON
AND EVENING...POSING ANOTHER RISK OF SEVERE WEATHER AND A
CONTINUED RISK OF LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS REQUESTED TODAY.

GMZ430-432-435-450-452-455-470-472-475-281115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
602 AM CDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE
PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING
WINDS...LARGE HAIL...AND WATERSPOUTS WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER
THIS AFTERNOON AND EVENING...POSING ANOTHER RISK OF SEVERE
WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

BRISK NORTH WINDS ARE EXPECTED IN THE WAKE OF A LOW PRESSURE
SYSTEM EXPECTED TO TRACK EASTWARD ACROSS THE AREA TONIGHT.

.SPOTTER INFORMATION STATEMENT...
MARINERS ARE URGED TO BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS...AND BE PREPARED TO SEEK SAFE HARBOR IN THE EVENT A
SPECIAL MARINE WARNING IS ISSUED.

13

In the hours before

Special weather statement, Apr 27, 4:40 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
440 AM CDT MON APR 27 2015

TXZ180-201-259-261-271000-
SOUTHERN JASPER TX-NORTHERN JASPER TX-HARDIN TX-TYLER TX-
440 AM CDT MON APR 27 2015

...STRONG TO SEVERE THUNDERSTROMS ARE APPROACHING SOUTHEAST TEXAS...

AT 437 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG TO
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM WELLS TO NEAR
COLDSPRING... AND MOVING EAST AT 35 MPH.

THIS LINE OF STORMS WILL CONTINUE TO MOVE EAST INTO SOUTHEAST TEXAS.
WARNINGS FOR THESE STORMS MAY BE NECESSARY OVER THE NEXT HOUR.
RESIDENTS ARE ADVISED TO USE CAUTION AND MONITOR LOCAL MEDIA AND
WEATHER SOURCES.

LOCATIONS IMPACTED INCLUDE...
BEAUMONT...LUMBERTON...JASPER...SILSBEE...WOODVILLE...KIRBYVILLE...
KOUNTZE...SOUR LAKE...COLMESNEIL...CHESTER...THICKET...FRED...
SARATOGA...EBENEZER...ROCKLAND...BUNA...EVADALE...TOWN BLUFF...WARREN
AND WILDWOOD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR SOUTHEASTERN
TEXAS.

LAT...LON 3049 9454 3101 9466 3106 9456 3103 9447
      3116 9391 3087 9387 3024 9390 3024 9412
      3016 9412 3019 9417 3017 9427 3012 9429
      3011 9434 3011 9460 3049 9473
TIME...MOT...LOC 0937Z 285DEG 28KT 3147 9493 3055 9519

TINGLER
Local storm report, Apr 27, 5:53 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
553 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 AM     TSTM WND DMG     WOODVILLE               30.77N 94.42W
04/27/2015                   TYLER              TX   LAW ENFORCEMENT

            SHERIFFS DEPT REPORTS TREES DOWN FROM WOODVILLE NORTHWEST
            ALONG RTE 287.

&&

MOGGED
Special weather statement, Apr 27, 6:25 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
625 AM CDT MON APR 27 2015

LAZ041-073-TXZ201-215-216-271215-
CALCASIEU LA-WEST CAMERON LA-ORANGE TX-JEFFERSON TX-HARDIN TX-
625 AM CDT MON APR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CALCASIEU AND
NORTHWESTERN CAMERON PARISHES...ORANGE...NORTHEASTERN JEFFERSON AND
SOUTHEASTERN HARDIN COUNTIES UNTIL 715 AM CDT...

AT 625 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MAURICEVILLE TO NEAR LA
BELLE...AND MOVING EAST AT 60 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BEAUMONT...LAKE CHARLES...PORT ARTHUR...ORANGE...NEDERLAND...
GROVES...PORT NECHES...VIDOR...BRIDGE CITY...WEST ORANGE...VINTON...
SABINE NATIONAL WILDLIFE...CENTRAL GARDENS...ROSE CITY...CARLYSS...
ORANGEFIELD...LA BELLE...PORT ACRES...SOUTHEAST TEXAS REGIONAL
AIRPORT AND FANNETT.

LAT...LON 3016 9419 3019 9322 3005 9329 3005 9333
      2995 9334 2989 9337 2987 9378 2997 9376
      2999 9379 2999 9380 3000 9379 2998 9382
      2999 9386 2997 9384 2987 9392 2985 9430
TIME...MOT...LOC 1125Z 259DEG 53KT 3021 9387 2992 9412

TINGLER
Local storm report, Apr 27, 6:31 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
631 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 AM     TSTM WND DMG     EVANS                   30.99N 93.50W
04/27/2015                   VERNON             LA   LAW ENFORCEMENT

            SHERIFFS DEPT REPORTS TREES DOWN.

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 4:40 AM CDTSpecial Weather StatementLCHHardin, Jasper, Tyler20 min
Apr 27, 4:59 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Tyler61 min
Apr 27, 5:16 AM CDTTornado WarningLCHHardin, Tyler17 min
Apr 27, 5:53 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Newton, Orange, Tyler52 min
Apr 27, 6:15 AM CDTTornado WarningLCHJasper, Newton15 min
Apr 27, 6:25 AM CDTSpecial Weather StatementLCHOrange50 min
Apr 27, 1:56 PM CDTSpecial Weather StatementLCHNewton64 min
Apr 27, 2:28 PM CDTSevere Thunderstorm WarningLCHJasper, Newton, Tyler47 min
Apr 27, 3:17 PM CDTSevere Thunderstorm WarningLCHNewton43 min
Apr 27, 5:00 PM CDTSevere Thunderstorm WarningLCHJefferson, Orange60 min
Apr 27, 5:59 PM CDTSevere Thunderstorm WarningLCHJasper, Jefferson, Newton, Orange45 min
Apr 27, 6:21 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Vernon39 min
Apr 27, 6:41 AM CDTSpecial Marine WarningLCH94 min
Apr 27, 6:58 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis, Rapides, Vernon47 min
Apr 27, 7:07 AM CDTTornado WarningLCHVernon23 min
Apr 27, 7:20 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 6 more40 min
Apr 27, 7:25 AM CDTAreal Flood AdvisoryLCHCalcasieu2 hr
Apr 27, 7:59 AM CDTSpecial Weather StatementLCHVermilion46 min
Apr 27, 8:01 AM CDTSpecial Marine WarningLCH59 min
Apr 27, 8:01 AM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Rapides and 3 more44 min
Apr 27, 8:40 AM CDTSpecial Weather StatementLCHRapides65 min
Apr 27, 8:51 AM CDTSpecial Marine WarningLCH114 min
Apr 27, 8:51 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary, Vermilion54 min
Apr 27, 9:43 AM CDTRiver Flood WarningLCHLafayette, Vermilion5 days
Apr 27, 10:46 AM CDTSpecial Marine WarningLCH89 min
Apr 27, 12:12 PM CDTSpecial Marine WarningLCH63 min
Apr 27, 12:53 PM CDTSpecial Weather StatementLCHSaint Landry52 min
Apr 27, 12:59 PM CDTSpecial Weather StatementLCHEvangeline46 min
Apr 27, 1:13 PM CDTSpecial Weather StatementLCHAllen, Evangeline47 min
Apr 27, 2:00 PM CDTSpecial Weather StatementLCHSaint Landry60 min
Apr 27, 2:05 PM CDTSmall Craft AdvisoryLCH41 hr
Apr 27, 2:47 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon43 min
Apr 27, 2:57 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis48 min
Apr 27, 3:20 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry40 min
Apr 27, 3:25 PM CDTSpecial Weather StatementLCHRapides50 min
Apr 27, 3:43 PM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry47 min
Apr 27, 3:54 PM CDTSpecial Marine WarningLCH96 min
Apr 27, 3:59 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Saint Landry31 min
Apr 27, 4:23 PM CDTSpecial Marine WarningLCH67 min
Apr 27, 4:24 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin36 min
Apr 27, 4:43 PM CDTSpecial Marine WarningLCH62 min
Apr 27, 4:53 PM CDTSpecial Weather StatementLCHSaint Landry37 min
Apr 27, 5:26 PM CDTSpecial Marine WarningLCH64 min
Apr 27, 5:39 PM CDTSpecial Marine WarningLCH96 min
Apr 27, 6:02 PM CDTSpecial Marine WarningLCH28 min
Apr 27, 6:35 PM CDTSpecial Weather StatementLCHJefferson Davis25 min
Apr 27, 6:47 PM CDTSpecial Marine WarningLCH43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.